# SDR DALA2018030801483

- Difficulty date: March 7, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CHANNEL, ALSO BENT CHANNEL AND SKIN OF FLOOR PANEL 222AQF AND 222XF. FLOOR PANELS WERE REPAIRED (PERMANENT REPAIR) PER SRM 51-20-09-0G, SRM 53-20-50-2R-5, & SRM 51-41-02-0G.
